Differential and Integral Equations
- Differential Integral Equations
- Volume 13, Number 10-12 (2000), 1289-1320.
Global low-regularity solutions for Kadomtsev-Petviashvili equation
We study the initial value problem for the KP-II equation. We prove the existence of solutions to the integral equation corresponding to KP-II for any data in $L^2$, removing the additional condition imposed in . Following a method recently developed by J. Bourgain we obtain global solutions to KP-II with data below $L^2$.
Differential Integral Equations Volume 13, Number 10-12 (2000), 1289-1320.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tzvetkov, N. Global low-regularity solutions for Kadomtsev-Petviashvili equation. Differential Integral Equations 13 (2000), no. 10-12, 1289--1320. https://projecteuclid.org/euclid.die/1356061127.